SOME CHARACTERIZATIONS OF UNCONDITIONAL SCHAUDER DECOMPOSITIONS OF BANACH SPACES

Authors

  • P. K. JAIN Department of Mathematics, University of Delhi, Delhi-110007 (India).
  • D. P. SINHA Department of Mathematics, University of Delhi, Delhi-110007 (India).

DOI:

https://doi.org/10.5556/j.tkjm.21.1990.4683

Keywords:

unconditional Schauder decompositions, M-decomposition

Abstract

SOME CHARACTERIZATIONS OF UNCONDITIONAL SCHAUDER DECOMPOSITIONS OF BANACH SPACES

References

G. F. Bachelis, "Homomorphisms of annihilator Banach algebras," Pacific J. Math. 25 (1968), 229- 247.

G. F. Bachelis and H. P. Rosenthal, "On unconditionally converging series and biorthogonal systems in Banach spaces," Pacific J. Math. 27 (1971), 1-5.

M. M. Grinbliwn, "On the representation of a space of type B as a direct sun of subspaces," Doklady, Akad. Nauk SSSR 70 (1950), 74~ 752.

J. Lindenstrauss and A. Pelcyznski, "Absolutely summing operators in Lp spaces and their application," Studia Math. 29 (1968), 273-326.

C. W. McArthur, Infinite direct sums in metric linear spaces (Unpublished).

W. H. Ruckle, "The infinite sun of closed subspaces of an F-space," Duke Math. J. 31 (1964), 543-554.

I. Singer, Bases in Banach Spaces I, Springer-Verlag, Berlin (1970).

I. Singer, Bases in Banach Spa:es II, Springer-Verlag, Berlin (1981).

Downloads

Published

1990-12-01

How to Cite

JAIN, P. K., & SINHA, D. P. (1990). SOME CHARACTERIZATIONS OF UNCONDITIONAL SCHAUDER DECOMPOSITIONS OF BANACH SPACES. Tamkang Journal of Mathematics, 21(4), 359–363. https://doi.org/10.5556/j.tkjm.21.1990.4683

Issue

Section

Papers